MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/1995-705x.217856

Медицинская библиотека · Heart views : the official journal of the Gulf Heart Association · 2017

Acute Atrial Fibrillation Complicating Organophosphorus Poisoning.

Maheshwari Monika, Chaudhary Shreekant

Клинический случайСтатьяПеревод в очереди

Аннотация

Organophosphorus (OP) pesticide poisoning is a major clinical and public health problem in a developing country like India. Cardiac injury is a strong predictor of death in these patients. Cardiac complications usually described include cardiac arrest, pulmonary edema, and arrhythmia. Rarely, myocardial infarction has also been reported. The possible mechanisms for myocardial injury include sympathetic/parasympathetic overactivity, hypoxemia, acidosis, dyselectrolytemia, and direct cardiotoxicity. We describe herein one case of OP poisoning, recently admitted in our emergency department and which was complicated by acute onset atrial fibrillation which reverted to sinus rhythm following detoxification of OP compound.

Для цитирования: Maheshwari Monika, Chaudhary Shreekant. Acute Atrial Fibrillation Complicating Organophosphorus Poisoning.. Heart views : the official journal of the Gulf Heart Association. 2017. DOI: 10.4103/1995-705x.217856.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.